# SDR AALA202212156861

- Difficulty date: December 14, 2022
- Submitted: December 15, 2022
- Operation: Air carrier
- Aircraft: N765US
- Make and model: Airbus A319-112
- Aircraft serial: 1371
- Aircraft time: 56,856 hours, 35,954 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31517621
- Part serial: A8988
- Condition: Defective
- Location: R2 Door
- Part time: 59,481 hours, 26,935 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: R2 DOOR SLIDE ASSEMBLY GIRT ACTUATION CABLE BALL SAFETY IS BROKEN AND REQUIRES SLIDE REPLACEMENT.  MAINTENANCE REPLACED  THE SLIDE ASSEMBLY PER TASK CARD 26C84252002.
